# SDR DALA2019031501701

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,135 hours, 62,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK AND GOUGE ON FUSELAGE SKIN ON JACK POINT HOLE BETWEEN LONGERONS 30 AND 29R STA. 218. PERMANENT REPAIR SECTION I WAS PERFORMED ON FUSELAGE SKIN AT JACK POINT HOLE BETWEEN LONGERONS 30 AND 29R STA. 218. PER ER/A 576284-14 REV.ORIGINAL AND ETI -88-19-023 REV.1. PERFORM INSPECTION CHECK WITHIN EVERY 8,000 CYCLES AFTER INSTALLATION OF SECTION I: PERMANENT REPAIR, FOLLOWED WILL BE PERFORMED UNDER LOG PAGE # 0981536. (LP0986355)
